gynecologist-icon

Black discharge with PCOS

Hello Doctor, from three months I have been using krimson 35 and evacure for PCOS.from then I have been observing scanty period with black discharge.Let me know if this is normal
views-icons 67 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Black discharge with PCOS

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
The above drugs cannot heal PCOS. The Krimson is a synthetic  hormone  and can create further imbalances  in the body. Sorry to  inform  you  but you are walking  on the road of hormone  imbalances  which lead to period and fertility  issues in short term but serious  disorders  like diabetes,  blood  pressure,  autoimmune  thyroid  disease  and cancers in the long term.
Next Steps
Good news is that it can be totally  reversed if you choose to do so. If you  really  want  to  know  the root cause of your problem and heal it permanently ,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, oral hormonal medications may cause less bleeding. If problem persists, consult a gynecologist for further evaluation. You can also visit my clinic International Fertility Centre located in New Delhi so that I can guide you better.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aarti Kulkarni Thane | Gynecologist
Answered
Oral hormonal pills often  cause scanty periods. Blackish discharge suggest old blood. Consult ayurvedic gynecologist for Panchakarma and ayurvedic medicines with modification in diet, which will help you for PCOS.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO